# SDR ASOA2012091002178

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602661
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME IS CORRODED BETWEEN STR 26 AND 27L.  REMOVED LOWER SECTOR OF FRAME IAW SRM 51-42-06. LOCATED ALL FASTENER HOLES IN SERVICEABLE FRAME IAW SRM 51-40-11.  INSTALLED SERVICEABLE FRAME IAW SRM 51-42-06 & SRM 51-42-21.
